# SDR JJBA202109083001

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 36,059 hours, 22,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD ENTRANCE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT LAMP. OPS CHECK SAT
